# SDR DALA2021081804782

- Difficulty date: August 18, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 613 hours, 87 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3410 EMER EXIT SIGN LENS MISSING AT L3 DOOR. CORRECTIVE ACTION: INSTALLED EXIT SIGN LENS AT L3 PER A330 AMM 25-60. (7635525)
